# SDR SWAA2025040702536

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26L FWD POSITION AT FWD CARGO COMPARTMENT 2025-172040<[01] REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26L FWD POSITION AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23048253 AND DUE DATE: 05-JUN-25.;[02] CORRECTED STEP 1  REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26L FWD POSITION AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23048253 AND DUE DATE: 05-JUN-25. AND EVALUATED ANGLE-CLIP AND NOT FOUND ALLOWABLE DAMAGE ON B737-800 SRM 53-00-53-1A-2 ANGLE MUST BE REPLACED.;[03] REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26L FWD POSITION AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23048253 AND DUE DATE: 05-JUN-25. AND EVALUATED ANGLE-CLIP DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-800 SRM 53-00-53-1A-2;[04] CORRECTED STEP 3 REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26L FWD POSITION AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23048253 AND DUE DATE: 05-JUN-25 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-800 SRM 53-00-53-1A-2
